# SDR AALA20070206

- Difficulty date: January 27, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERWING EMERGENCY EXIT LIGHTS AT AFT LEFT AND RIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR OVERIWNG EMERGENCY EXIT LIGHTS AT AFT LEFT AND RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
